A convolution for the Hankel-Kontorovich-Lebedev transformation

  1. Gutiérrez-Tovar, Y.E. 1
  2. Méndez-Pérez, J.M.R. 2
  1. 1 Departamento de Estudios Generales, UNEXPO
  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Mathematische Nachrichten

ISSN: 0025-584X

Year of publication: 2008

Volume: 281

Issue: 11

Pages: 1566-1581

Type: Article

Export: RIS
DOI: 10.1002/mana.200510697 SCOPUS: 2-s2.0-55649107333 GOOGLE SCHOLAR
Data source: Scopus